A Modified Regula Falsi Method for Solving Root of Nonlinear Equations

Apichat Neamvonk

Abstract


A Modified Regula Falsi method based on classic Regula Falsi method or False Position method for solving nonlinear equations is proposed in this paper. The method is verified on a number of test examples and numerical results obtained shows that the proposed method is very effective with respect to the classic Regula Falsi method and the other methods.

Keywords


Regula falsi method, Nonlinear equations, Roots

Full Text:

PDF

References


Chen, J., Li, W. “An improved exponential regula falsi methods with quadratic convergence of both diameter and point for solving nonlinear equations”, Appl. Numer. Math., vol. 57, pp.80–88, 2007.

Dowel, M., Jarratt, P., “A modified regula falsi method for computing the root of an equation”, BIT 12, pp.168–174, 1971.

Naghipoor J., Ahmadian S. A. and Soheili Ali R., “An Improved Regula Falsi Method for Finding Simple Zeros of Nonlinear Equations”, App. Math. Sci., vol. 2, no. 8, pp.381-386, 2008.

Parida P.K. and Gupta D.K., “A cubic convergent iterative method for enclosing simple roots of nonlinear equations”, Appl. Math. and compu., vol. 187, pp.1544-1551, 2007.


Refbacks

  • There are currently no refbacks.